# SDR GTIA000205

- Difficulty date: May 21, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND 2 EMERGENCY LIGHTS WORKING ON FORWARD PART OF TRACK LIGHTING.  REPAIRED WIRING AT FORWARD FLOOR TRACK AREA.  SYSTEM OPS CHECKS GOOD IAW DC-9 MM 33-53-0.  (M)
